# SDR SIMA20130702012

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 22,592 hours, 19,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  FOUND EMERGENCY LIGHT INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R EMERGENCY LIGHT IAW AMM 33-50-12.  OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
